# SDR CALA2021070901053

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 53,817 hours, 19,004 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #3 TIRE HAS MISSING CHUNK, WILL TO C/W AMM 05-51-54, AND REPLACE TIRE. WRITE UP MADE IN ERROR, SHOULD BE BE A/C 239
